Jurnal Didaktik Matematika

Jurnal Didaktik Matematika


Journal titleJurnal Didaktik Matematika
InitialsJDM
AbbreviationJ.Didaktik.Mat
Frequency2 issues per year (APRIL & OCTOBER)
DOIprefix 10.24815
Editor in ChiefProf. Dr. Rahmah Johar, M.Pd.
Online ISSN2548–8546
 Print ISSN2355–4185

Didactic literally means pedagogy or the science of learning, so didactic mathematics is defined as mathematics learning. The presence of mathematics journals is expected to increase the publications in the field of mathematics learning in order to discuss mathematics issues such as students’ perception of mathematics as a difficult subject.

Jurnal Didaktik Matematika is a periodical academic journal that is published by the Master Program of Mathematics Education, Universitas Syiah Kuala Banda Aceh incorporating Himpunan Matematika Indonesia (Indonesian Mathematical Society/IndoMs) and Research Institute of Syiah Kuala University as well as being supported by the board members who are experts in the area. This Journal is published twice a year (April and October).

This journal was established on December 27, 2013, and published its first edition in April 2014. This Journal publishes new and original research in the field of mathematics teaching and learning, technology in mathematics teaching and learning, and mathematics education. 

The journal has been published in the printed version with ISSN number 2355-4185 starting from the first edition. Furthermore, after receiving an online version with ISSN number 2548-8546 in January 2017, the publication will be used in the printed and online version ISSN starting in Vol. 4, No. 1 April 2017.

The JDM has been accredited by National Journal Accreditation (ARJUNA) managed by Menteri Riset dan Teknologi/Kepala Badan Riset dan Inovasi Nasional Republik Indonesia with Second Grade (Sinta 2) since Volume 7 Number 1, according to the decree No. 148/M/KPT/2020.

Online Submissions
1. Already have a Username or Password for Jurnal Didaktik Matematika? Please GO TO LOGIN
2. Need a Username/Password? GO TO REGISTRATION

Registration and login are required to submit items online and to check the status of current submissions.

For further information, you can email us at jurnal.jdm@usk.ac.id 

Please read this guideline carefully. Every manuscript sent to the editorial office of the journal ought to follow the writing guidelines. If the manuscript does not meet with the author guidelines or any manuscript written in different format, the article will BE REJECTED before further review. Only submitted manuscripts that meet the journals format will be processed further.



Announcements

 

JDM charges author fees

 

Jurnal Didaktik Matematika charges author fees as follows.

Article Processing Fee: 1500000.00 (IDR)

The Article Processing Fee (APC) for Indonesian writers is IDR. 1,500,000 (one million five hundred thousand rupiah)

APC for international authors as first author is USD 00.00 or the process and publication are free

APC for international authors as corresponding authors is discounted by 50%

APC for international authors as co-authors is discounted by 25%

Authors are required to pay an Article Processing Fee (APC) as part of the publication process. Payment of these fees may only be made after receiving a bill and invoice from the editor.

If payment has been made, please send proof of payment via email: jurnal.jdm@usk.ac.id 

 

 
Posted: 2024-05-10
 

General Author Guidelines of JDM

 
  1. All manuscripts submitted to the journal should be written in good English. Authors for whom English is not their native language are encouraged to check the grammar and clarity of the paper before submission. The Manuscript has never been published or is not in the process of submission for publication to other media and does not contain elements of plagiarism.
  2. The Manuscript may take the form of research, or case studies.
  3. The Manuscript length of 5000-7000 words, using at least 20 references published in the last 10 years, 80% of references are primary references/journal articles, and most of the references are from international references and authors. 
  4. The Manuscript will be published in Jurnal Didaktik Matematika after being reviewed by peer reviewers.
  5. The author should register as an author. The guide to register and submitting the paper is at home.
  6. Priority will be given to author teams collaborating with foreign authors.
  7. The Manuscript should be prepared according to the following author guidelines and Template. The writing template can be downloaded in JDM template
 
Posted: 2020-11-25
 
More Announcements...

Vol 11, No 1 (2024): April 2024

Table of Contents

Articles

Edi Susanto, Ali Mahmudi, Chhorn Sereyvuth
PDF
1-20
Sadrack Luden Pagiling, Anis Munfarikhatin, Irmawaty Natsir, Ayulia Rombe Ma'dika
PDF
21-40
Ahmad Zulfa Khotimi, Sufyani Prabawanto, Al Jupri
PDF
41-57
Suci Maulina, Junaidi Junaidi, Mahyatun Nufus, Nanda Rizka Maulida
PDF
58-73
Aflich Yusnita Fitrianna, Anik Yuliani, Anisatul Farida, Nor Syazwani Mohd Rasid
PDF
74-87
Liza Indriyani, Rahmah Johar, Cut Morina Zubainur, Hannah-Charis O. Walker
PDF
88-103